# SDR SWAA2024040959799

- Difficulty date: March 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AT FWD SERVICE DOOR.   REPAIRED SCUFF PLATE AT FWD SERVICE DOOR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.
